IDEAS home Printed from https://ideas.repec.org/a/eee/phsmap/v278y2000i1p201-213.html
   My bibliography  Save this article

Path integral approach to the nonextensive canonical density matrix

Author

Listed:
  • Lenzi, E.K.
  • Malacarne, L.C.
  • Mendes, R.S.

Abstract

Feynman's path integral is herein generalized to the nonextensive canonical density matrix based on Tsallis entropy. This generalization is done in two ways by using unnormalized and normalized constraints. Firstly, we consider the path integral formulation with unnormalized constraints, and this generalization is worked out through two different ways, which are shown to be equivalent. These formulations with unnormalized constraints are solutions to the two generalized Bloch equations proposed in this work. The first form of the generalized Bloch equation is linear, but with a temperature-dependent effective Hamiltonian; the second form is nonlinear and resembles the anomalous correlated diffusion equation (porous medium equation). Furthermore, we can extend these results to the prescription of field theory using integral representations. The second development is dedicated to analyzing the path integral formulation with normalized constraints. To illustrate the methods introduced here, we analyze the free particle case and a non-interacting scalar field. The results herein obtained are expected to be useful in the discussion of generic nonextensive contexts.

Suggested Citation

  • Lenzi, E.K. & Malacarne, L.C. & Mendes, R.S., 2000. "Path integral approach to the nonextensive canonical density matrix," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 278(1), pages 201-213.
  • Handle: RePEc:eee:phsmap:v:278:y:2000:i:1:p:201-213
    DOI: 10.1016/S0378-4371(99)00551-8
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S0378437199005518
    Download Restriction: Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

    File URL: https://libkey.io/10.1016/S0378-4371(99)00551-8?utm_source=ideas
    LibKey link: if access is restricted and if your library uses this service, LibKey will redirect you to where you can use your library subscription to access this item
    ---><---

    As the access to this document is restricted, you may want to search for a different version of it.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. da Silva, L.R. & Lenzi, E.K. & Jr, J.S.Andrade & Filho, J.Mendes, 2000. "Tsallis nonextensive statistics with normalized q-expectation values: thermodynamical stability and simple illustrations," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 275(3), pages 396-404.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:phsmap:v:278:y:2000:i:1:p:201-213. See general information about how to correct material in RePEc.

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no bibliographic references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Catherine Liu (email available below). General contact details of provider: http://www.journals.elsevier.com/physica-a-statistical-mechpplications/ .

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service. RePEc uses bibliographic data supplied by the respective publishers.